# SDR A6WA202102177640

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145222
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FUSELAGE STATION 529+9 TO FUSELAGE STATION 529+11, RBL 40 TO RBL 42.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FS 529.00 + 9 TO FS 529.00 + 11 RBL 40 TO RBL 42. .7 INCH  WIDE X 1.5 INCH LONG. PERFORMED HFEC NO DEFECTS NOTED. PERFORMED UT  THICKNESS CHECK, REMAINING THICKNESS .077 INCH. FOUND TO BE WITHIN LIMITS, RESTORED PROTECTIVE FINISH REF REO 601R-53-41-666 REV C 2012-11-06.
